# SDR 2006UALA01112

- Difficulty date: June 5, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N314UA
- Make and model: Boeing 737322
- Aircraft serial: 23675
- Aircraft time: 53,817 hours, 29,370 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BELLY SKIN GOUGED.
